×

Sur les variétés riemanniennes pincées juste au-dessous de 1/4. (French) Zbl 0497.53044


MSC:

53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] M. BERGER, LES variétés riemanniennes 1/4-pincées, Ann. Scuola Norm. Sup. Pisa, 14 (1960), 161-170. · Zbl 0096.15502
[2] I. CHAVEL, Riemannian symmetric spaces of rank one, Marcel Dekker, 1972. · Zbl 0239.53032
[3] J. CHEEGER et D. EBIN, Comparison theorems in Riemannian geometry, North-Holland, 1975. · Zbl 0309.53035
[4] M. GROMOV, Structures métriques pour LES variétés riemanniennes, rédigé par J. Lafontaine et P. Pansu, Cedic/Fernand Nathan, Paris, 1981. · Zbl 0509.53034
[5] M. GROMOV, Curvature, diameter and Betti numbers, Comm. Math. Helvetici, 56 (1981), 179-195. · Zbl 0467.53021
[6] H.-M. HUANG, Some remarks on the pinching problem, Bull. Inst. Math. Academia Sinica, 9 (1981), 321-340. · Zbl 0477.53043
[7] D. HULIN, Le second nombre de Betti d’une variété riemannienne (1-ɛ)-pincée de dimension 4, Ann. Inst. Fourier, 33, 2 (1983). · Zbl 0486.53033
[8] S. KOBAYASHI et K. NOMIZU, Foundations of differential geometry, volume 1, Interscience 1969. · Zbl 0175.48504
[9] R. PALAIS, On the differentiability of isometries, Proc. A.M.S., 8 (1957), 805-807. · Zbl 0084.37405
[10] T. SAKAI, On a theorem of burago-toponogov, à paraître. · Zbl 0512.53042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.